# SDR AALA20091130LHR01

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 74,314 hours, 11,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE DOES NOT TEST ON SYSTEM 1.  REPLACED RELAY.
